| Model Number |
7741 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for review of an episode on the presenting electrogram (egm) for this pacemaker system.Ts reviewed the data and noted there may be atrial loss of capture (loc).Ts also noted the device was programmed oddly and did not believe the episode was slow ventricular tachycardia (vt), rather, loss of av synchrony due to programming.Ts discussed how the device was programmed with the hcp.Information from the field was received and it was believed to be functional loc due to refractory tissue.No adverse patient effects were reported.This right atrial (ra) lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.